skin-hair-icon
Skin darkening
I am taking MDR TB medication which is causing skin darkening. Is there anyway that i can reduce that. Please advice.
1224 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Use dermadew caloe lotion twice daily, along with the following medicine.... Please send photos  of the affected part for accurate diagnosis and treatment.. Consult on  private chat or meet me in my clinic for detailed information and prescription.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Outdoor activities make our skin tan. The only option is to wear protective full sleeves clothing and cover as much as possible. Usage of a cap or hat and umbrella is encouraged. Skin already tanned can be treated with de-pigmenting creams and other oral medications. A good skin care regimen comprises 4 steps - cleansing, toning, moisturizing and sun block. Based on your skin type, a dermatologist will recommend you appropriate products.
Next Steps
Meet your Dermatologist.
Health Tips
You can consult me online for personal recommendations
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Darkening skin on lower legs Darkening of vaginal lips Darkened skin on neck
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.